# SDR AALA202406207861

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 24,184 hours, 9,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND LH FWD DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED LH FWD DOOR ASSIST BOTTLE TO NORMAL PRESSURE. OK FOR SVC PER AMM 52-22-00.
